MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM CHAGAS

ABBOTT LABORATORIES PRISM CHAGAS
Catalog Number 07K35-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account generated false repeatedly reactive prism chagas results on 20 donors that tested esa chagas negative since (b)(6) 2016.Additionally, 5 donors were prism chagas were repeatedly reactive but no confirmatory testing was available since january 2016.No impact to patient management was reported.No specific donor information was available.
 
Additional Manufacturer Narrative
Evaluation of complaint data for the products and likely cause lot identified normal complaint activity.Additionally, review of the device history records for the likely cause lot did not reveal any issues related to the customer's observations.Label reviews were also performed and found them to adequately address the customer's issue.Finally, review of the prism metrics field data indicates that the initial and repeat reactive rates for the abbott prism chagas products are less than the package insert upper 95% confidence intervals.Therefore, the lots are meeting labeling claims for clinical specificity.There is no malfunction or product deficiency.The abbott prism chagas products are performing acceptably.

Brand Name
PRISM CHAGAS
Common Device Name
CHAGAS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6118950
Report Number1415939-2016-00115
Device Sequence Number13640232
Product Code MIU
UDI-Device Identifier00380740062941
UDI-Public(01)00380740062941(17)170312(10)64065M500
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2017
Device Catalogue Number07K35-68
Device Lot Number64065M500
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/21/2016
Supplement Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISM LIST 06A36-04, SERIAL (B)(4)